Sudafed Cold Flu

Browse our great range of Sudafed Cold Flu from Hyperdrug the oldest pet and equine pharmacy online. Buy Sudafed Cold Flu at great prices with great customer service.
  
Sudafed Decongestant Tablets Non Drowsy (pack of 12)
SUDAFED® Decongestant Tablets are formulated to relieve cold, flu and allergy symptoms such as blocked sinuses, and stuffy nose.

£3.49 Incl. Vat

Sudafed Sinus Pressure & Pain Tablets (pack of 24)
Sudafed Sinus Pressure & Pain is a medicine which is used to provide relief from the symptoms of: nasal and sinus congestion, headache, pain, inflammation, fever and other symptoms of colds and flu

£5.99 Incl. Vat

Sudafed Blocked Nose Capsules (pack of 12)
SUDAFED® Blocked Nose Capsules are used to help clear stuffy noses that normally occur with colds, hay fever and other allergies. The capsules contain phenylephrine hydrochloride, an effective decongestant that can help clear your nose, relieving that blocked up feeling and enabling you to get on with your day.

Item #: SUDAFCR12 
(1 reviews)

£2.79 Incl. Vat

Sudafed Blocked Nose Spray 15ml
SUDAFED® Blocked Nose Nasal Spray helps clear the stuffy, blocked up feeling in your nose and sinuses caused by colds and allergies such as hay fever. Locally applied, this non-drowsy spray gives effective congestion relief for up to 10 hours. Its active ingredient, xylometazoline, eases nose and sinus congestion fast.

£4.07 Incl. Vat

Sudafed Sinus Pressure & Pain Tablets (pack of 12)
SUDAFED® Sinus Pressure & Pain Tablets are targeted to give relief from the symptoms of nose and sinus congestion, headache, pain, inflammation and fever. The maximum strength tablets contain pseudoephedrine hydrochloride to effectively relieve nose and sinus congestion. They also contain ibuprofen, a powerful anti-inflammatory painkiller that relieves pain, headaches and inflammation, and reduces your temperature.

£3.89 Incl. Vat

Sudafed Mucus Relief Triple Action Cold & Flu Tablets (pack of 16)
SUDAFED Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

£4.49 Incl. Vat

Sudafed Blocked Nose Capsules (pack of 24)
SUDAFED® Blocked Nose Capsules are used to help clear stuffy noses that normally occur with colds, hay fever and other allergies. The capsules contain phenylephrine hydrochloride, an effective decongestant that can help clear your nose, relieving that blocked up feeling and enabling you to get on with your day.

Item #: SUDAFCR24 
(1 reviews)

£4.65 Incl. Vat

Sudafed Day & Night Capsules (pack of 16)
SUDAFED® Day & Night Capsules are specially formulated to help tackle the symptoms associated with blocked nose, headache, fever, sore throat, aches and pains. The Day capsules can ease the tired and drowsy feeling you'd normally expect during a bout of cold or flu, whilst the Night capsules get to work on your symptoms to help you sleep peacefully.

£4.49 Incl. Vat

Sudafed Blocked Nose & Headache Capsules (pack of 16)
SUDAFED® Blocked Nose & Headache Capsules are formulated to relieve symptoms including headache, fever, nose and sinus congestion, aches and pains.

£4.07 Incl. Vat

Sudafed Congestion & Headache Day & Night 16 Capsules
The Day capsules contain caffeine, helping you fight the tiredness and focus on your day. The Night capsules contain phenylephrine. Phenylephrine works by easing the swelling in your nasal passage ways, helping you breathe easy again and allowing you to get a restful night sleep.

£4.49 Incl. Vat

Sudafed Congestion & Headache Max Strength 16 Capsules
SUDAFED® Congestion & Headache Relief Max Strength Capsules are here to help relieve your head cold. One of the active ingredients is phenylephrine. It works by easing the swelling that can cause pressure build up in your sinuses, unblocking your nose and helping you breathe easy again.

£4.19 Incl. Vat